I haven't taken my levothyroxine for 3 days now and the palpitations have stopped but am getting tension headaches. I just saw a nurse practitioner and she was no help what so ever even after telling her. I have low blood pressure and have been feeling tight in my back around my ribs (especially my left side), some bloating in my abdomen, occasional quick stinging pain in my extremities, EXTREME IRRITABILITY, tightness in my left knee joint where I had ACL surgery a year ago, and just overall tired. Please help because the nurse did nothing and told me nothing other than send me for a complete blood work up.
Yes and these were listed as less common side effects fast, slow, irregular, pounding, or racing heartbeat or pulse Also Increase in blood pressure, And joint pains. IT'S GOOD THAT SHE RAN A BLOOD TEST I had same problems but they had to adjust my thyroid dose 3 different times so far. Don't worry until you get the results on your blood test you need the right amount of thyroid to work right.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2016 • 1 answer
Updated 26 Jul 2017 • 1 answer
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Updated 4 days ago • 5 answers
Updated 25 Jan 2018 • 1 answer
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Updated 31 May 2018 • 2 answers